# SDR AALA202503110046

- Difficulty date: February 2, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 46,771 hours, 19,560 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Part serial: SAIC1424
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND  HORIZONTAL STABILIZER RIB END CLOSURE FITTING LOWER FLANGEWAS FOUND TO HAVE 2-INCH CRACK AT TRAILING EDGE. **SUPPLEMENTAL REPORT FOR (AALA202502050046):  COMPLETE REPLACEMENT OF RIGHT HAND OUTBOARD CLOSER RIB. PER AARD 51-00-05-1, BOEING DRAWING #185A1800 AND FINAL EA 362482. ALL WORK ACCOMPLISHED ON TLE BOW 9825898**(CLOSED).
